# SDR 99ZZZX1933

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6264V
- Make and model: Beech V35
- Aircraft serial: D8596
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ELEVATOR TRIM TAB CONTROL CABLE IMPROPERLY INSTALLED.  SUBMITTER STATED CABLE ENDS ARE NOT IDENTIFIED AND CAN BE EASILY INSTALLED IN WRONG POSITION CAUSING CABLE CHAFING AND INCORRECT TAB MOVEMENT.
